- -

Fixed point results for generalized cyclic contraction mappings in partial metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Fixed point results for generalized cyclic contraction mappings in partial metric spaces

Mostrar el registro completo del ítem

Abbas, M.; Nazir, T.; Romaguera Bonilla, S. (2012). Fixed point results for generalized cyclic contraction mappings in partial metric spaces. Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas. 106(2):287-297. doi:10.1007/s13398-011-0051-5.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/48226

Ficheros en el ítem

Metadatos del ítem

Título: Fixed point results for generalized cyclic contraction mappings in partial metric spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Rus (Approx. Convexity 3:171–178, 2005) introduced the concept of cyclic contraction mapping. P˘acurar and Rus (Nonlinear Anal. 72:1181–1187, 2010) proved some fixed point results for cyclic φ-contraction mappings on a ...[+]
Palabras clave: 54H25 , 47H10 , Partial metric space , Fixed point , Cyclic contraction
Derechos de uso: Reserva de todos los derechos
Fuente:
Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas. (issn: 1578-7303 )
DOI: 10.1007/s13398-011-0051-5
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s13398-011-0051-5
Patrocinador:
Ministry of Science and Innovation of Spain, grant MTM2009-12872-C02-01.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem